Media Coverage of this Article

Found additional news media or blog coverage for the article? Please contact us at submission@sciepub.com.

More by these Authors

K. Prudhvi
American Journal of Applied Mathematics and Statistics, Vol. 6, No. 3, 2018, pp 107-108 | Research Article
doi:10.12691/ajams-6-3-3.
K. Prudhvi
American Journal of Applied Mathematics and Statistics, Vol. 6, No. 1, 2018, pp 6-8 | Research Article
doi:10.12691/ajams-6-1-2.
K. Prudhvi
American Journal of Applied Mathematics and Statistics, Vol. 5, No. 3, 2017, pp 112-114 | Research Article
doi:10.12691/ajams-5-3-5.
K. Prudhvi
Journal of Mathematical Sciences and Applications, Vol. 5, No. 1, 2017, pp 17-18 | Research Article
doi:10.12691/jmsa-5-1-2.
K. Prudhvi
American Journal of Applied Mathematics and Statistics, Vol. 5, No. 1, 2017, pp 8-10 | Research Article
doi:10.12691/ajams-5-1-2.
K. Prudhvi
American Journal of Applied Mathematics and Statistics, Vol. 4, No. 2, 2016, pp 43-45 | Research Article
doi:10.12691/ajams-4-2-3.
K. Prudhvi
Journal of Mathematical Sciences and Applications, Vol. 4, No. 1, 2016, pp 1-3 | Research Article
doi:10.12691/jmsa-4-1-1.
K. Prudhvi
American Journal of Applied Mathematics and Statistics, Vol. 3, No. 4, 2015, pp 161-163 | Research Article
doi:10.12691/ajams-3-4-5.
K. Prudhvi
Journal of Mathematical Sciences and Applications, Vol. 3, No. 1, 2015, pp 1-2 | Research Article
doi:10.12691/jmsa-3-1-1.
K. Prudhvi
American Journal of Applied Mathematics and Statistics, Vol. 2, No. 4, 2014, pp 249-251 | Research Article
doi:10.12691/ajams-2-4-15.
K. Prudhvi
American Journal of Mathematical Analysis, Vol. 1, No. 2, 2013, pp 25-27 | Research Article
doi:10.12691/ajma-1-2-2.